MathSciNet Relay Station
MathSciNet bibliographic data
MR1183664 35J60
Boccardo, L.; Gallouët, T. Strongly nonlinear elliptic equations having natural growth terms and $L^1$ data. Nonlinear Anal. 19 (1992), no. 6, 573–579.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement